# SDR UPS09M54513

- Difficulty date: January 24, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQUENCE 255-F1-009 EXTERNAL REPAIR DOUBLER IS OUT OF EDGE DISTANCE.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW MD-11 SRM 52-10-00 FIG 10 VOL 1.
